Hi I’ve been waking in the night for the past couple of weeks with horrible nausea to the point where I make myself sick so I can feel better, is this linked to Ms? Has anyone else had this? I was only diagnosed last month and I’m still waiting to see the MS team so I’m a it stuck with things at the moment, x
I’ve not heard of nausea being an MS problem before, but of course (as you’re probably finding out from this forum) we are all different so it’s possible. Are you taking any medication that has nausea as a side effect? Is it possible that it’s a stress thing? Being recently diagnosed can play havoc with your mind and body so you could find its related to your emotional state. However, I’d see your MS nurse (if/when you get one), or your neurologist, or to see someone a bit quicker, your GP, just in case there is something else physically causing it.
Hope it gets better, almost nothing makes you so miserable as waking up in the middle of the night feeling like hell and curling up over the loo to be sick.
I get feelings of really bad nausea, i once had it for months and couldnt eat because of it,i lost 3 stone too, had all sorts of tests,but nothing was found so i put it down to the MS, i still get it, but only for days at a time.
Are you on diuretics at all? Some of them can drop the potassium levels in your blood & that can cause nausea so going to get checked out by your doctor probably isn’t a bad thing. I also get nausea with vertigo.
Thanks for your replys I’m on antidepressants and amitriptyline but I’ve been on them months and never had any problems, it mainly seems to be when I lay down I feel like whatever I’ve eaten or drank in sat in my throat ready to come back up if that makes sense, I’ve never had this before x
Sound like it might be linked to laying down. Are you on antacid medication like Omeprazole. I’m on this & it’s helped my pesky stomach problems! Then I also have the spoonful of medicine which is a little like emulsion paint! Yuk!!! But it works!!
I do have some omaprazole in the cupboard I will try taking them again and see if that helps thank you for your reply x